# SDR DALA2014110505940

- Difficulty date: November 2, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 41,450 hours, 13,776 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 730-740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RIGHT CREASE BEAM INNER ANGLE BETWEEN BS 730 TO 740. REMOVED CORROSION AND FOUND OUT OF LIMITS.  R & R CREASE BEAM IAW SRM.
